# SDR ASAA0580054

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957918501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING PAX CABIN FLOOR PANEL HAS TWO CRACKED RIBS.  INSTALLED REPAIR HAT CHANNEL AND SPLICE.  (M)
